Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Dec 23, 2015, 2:55 PM CST for 9 counties in Kentucky; Massac County, Pope County, Pulaski County, Illinois. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 2:55 PM CST (20:55 UTC)
- Expired
- Dec 23, 2015, 6:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Massac County, IL, Pope County, IL, Pulaski County, IL, Ballard County, KY, Calloway County, KY, Carlisle County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Livingston County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 26 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 4:17 PM CST | FLASH FLOOD | Benton, KY | NUMEROUS REPORTS OF FLASH FLOODING OCCURRING THROUGHOUT THE COUNTY. SPECIFICS TO FOLLOW. |
| Dec 23, 4:17 PM CST | FLASH FLOOD | Benton, KY | NUMEROUS REPORTS OF FLASH FLOODING OCCURRING THROUGHOUT THE COUNTY. WATER RUSHING OVER 14TH STREET. COMMUNITY RECEIVED 1.5 INCHES OF RAIN IN 45 MINUTES. |
| Dec 23, 4:22 PM CST | FLASH FLOOD | 4 Nw Murray, KY | A CULVERT WASHED OUT ON THRUSH LANE. |
| Dec 23, 4:34 PM CST | FLASH FLOOD | Lone Oak, KY | INTERSECTION AT OLD MAYFIELD ROAD AND HOUSER ROADS CLOSED DUE TO FLOODING FROM CHAMPION CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WGUS53 KPAH 232055
FFWPAH
ILC127-151-153-KYC007-035-039-075-083-105-139-145-157-240000-
/O.NEW.KPAH.FF.W.0048.151223T2055Z-151224T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
255 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL PULASKI COUNTY IN SOUTHERN ILLINOIS...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
MARSHALL COUNTY IN WESTERN KENTUCKY...
GRAVES COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
CALLOWAY COUNTY IN WESTERN KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
BALLARD COUNTY IN WESTERN KENTUCKY...
* UNTIL 600 PM CST
* AT 252 PM CST...STRONG TO SEVERE THUNDERSTORMS THAT IS PRODUCING
PERIODS OF TORRENTIAL RAINFALL IS MOVING NORTHEAST ACROSS THE
WARNED AREA. A SOLID LINE OF STORMS EXTENDED FROM NEAR METROPOLIS,
IL SOUTHWEST TO HICKMAN, KY. ANY AREA CAN RECEIVED A RAPID 1.5
INCHES OF RAIN WITHIN A VERY SHORT AMOUNT OF TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3654 8957 3656 8957 3657 8949 3651 8941
3663 8935 3658 8921 3676 8912 3684 8918
3694 8910 3706 8918 3730 8892 3736 8848
3742 8842 3740 8832 3739 8831 3722 8820
3698 8824 3669 8807 3650 8805 3650 8954
$$
SMITTY1 follow-up statement
856
WGUS73 KPAH 232152
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
352 PM CST WED DEC 23 2015
ILC127-151-153-KYC007-035-039-075-083-105-139-145-157-240000-
/O.CON.KPAH.FF.W.0048.000000T0000Z-151224T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-MASSAC IL-POPE IL-MARSHALL KY-GRAVES KY-LIVINGSTON KY-
MCCRACKEN KY-CALLOWAY KY-FULTON KY-CARLISLE KY-HICKMAN KY-BALLARD KY-
352 PM CST WED DEC 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
CENTRAL PULASKI...MASSAC...SOUTHERN POPE...MARSHALL...GRAVES...
LIVINGSTON...MCCRACKEN...CALLOWAY...FULTON...CARLISLE...HICKMAN AND
BALLARD COUNTIES...
AT 350 PM CST...HEAVY RAIN CONTINUES OVER MUCH OF THE WARNED AREA. A
LINE OF STORMS EXTENDED FROM NEAR OWENSBORO SOUTHWEST TO MAYFIELD
KENTUCKY, MOVING TO THE NORTHEAST. REPORTS OF OVER ONE HALF INCH OF
RAINFALL WITHIN 25 MINUTES WERE RECEIVED. PLEASE REMAIN ALERT AND
CAUTIOUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3654 8957 3656 8957 3657 8949 3651 8941
3663 8935 3658 8921 3676 8912 3684 8918
3694 8910 3706 8918 3730 8892 3736 8848
3742 8842 3740 8832 3739 8831 3722 8820
3698 8824 3669 8807 3650 8805 3650 8954
$$
SMITTYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 1:52 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 23, 1:52 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Paducah KY 152 PM CST WED DEC 23 2015 .SHORT TERM...(This evening through Friday night) Issued at 133 PM CST WED DEC 23 2015 Severe threat continues. Impressive wind fields aloft provide deep layer shear here...but mucape field/axis of greatest instability does shift eastward by 00Z Thu. Front/upper trof passage occurs shortly thereafter. Therefore, svr threat/bulk of pcpn will occur remainder of pm into early evening hours, with rain chance extending a few hours longer but storm/svr threat diminishing markedly after 7 or 8 pm. Will keep close monitor on going svr developments and may even clear some counties in the north/west by press time. After 1st period, deep swly flow aloft keeps warm advection pattern in place...so unseasonably warm temps continue. High pressure will provide a nice Christmas Eve forecast, but moves off to the northeast over the upper Ohio river valley by Christmas day, as warm sector return surge begins even late Thu night. This is where the models diverge...with the Euro and the blend returning in earnest whilest the new 12z GFS suggests a largely dry Christmas day. We'll split the diff as much as we can on the collab pic, with chance pops incoming Christmas day and spreading over the area more completely Christmas night. .LONG TERM...(Saturday through Wednesday) Issued at 133 PM CST WED DEC 23 2015 Despite high weekend pops, there may be a relative lull in overall pcpn action after we warm sector Saturday...at least until the boundary sags back over the FA during the course of the day Sunday as the primary upper Low and attendant surface Low start to make their ejection from TX toward MO. The system is winding/occluding itself as this occurs, so expect a very wet Sunday night into Monday in the high PW environ. There is some low level mucape to work with, so wouldnt rule out isold svr, but think primary threat will still be heavy rain/flooding until the system starts to fill itself/lift out later Monday night-Tuesday. Impressive cumulative storm total qpf of 3 to 6 inches is possible by then. It takes until Tuesday and beyond for significant height falls/upper pattern shift to occur to support cooler temps. Expect generally 60s/50s to prevail both daytime/nighttime til then, after which, we'll transition to 40s/30s. && .AVIATION... Issued at 133 PM CST WED DEC 23 2015 Convection this pm means IFR to LIFR cigs/vsbys for KEVV/KOWB. It's possible KCGI/KPAH could experience another storm with similar restrictions. Severe weather with high wind gusts are possible until about 00Z-02Z. After that, we look to see continued restricted cigs/vsbys with rain for a few hours, with gradually improving conditions late tonight-tmrw morning in the wake of the system's passage. && .PAH Watches/Warnings/Advisories... IL...NONE. MO...NONE. IN...NONE. KY...NONE. &&
Hazardous weather outlook, Dec 23, 12:28 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1228 PM CST WED DEC 23 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1228 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE AS A LINE MOVES EAST FROM SOUTHERN ILLINOIS ACROSS THE REMAINDER OF THE QUAD STATE REGION TODAY. TORNADOES AND DAMAGING WIND ARE THE PRIMARY HAZARDS WITH TORNADO WATCHES IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY THIS EVENING. REFER TO THE WATCHES FOR DETAILS. IN ADDITION TO SEVERE WEATHER...LOCALLY HEAVY RAIN WILL FLOOD LOW LYING AND FLOOD PRONE AREAS. GUSTY NON THUNDERSTORM WINDS WILL ALSO BE A PREVAILING HAZARD. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF POORLY DRAINED AND LOW-LYING AREAS. SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .SPOTTER INFORMATION STATEMENT... CONTINUED SPOTTER ACTIVATION IS APPRECIATED FOR THE ONGOING SEVERE WEATHER AND EXCESSIVE RAINFALL.
In the hours before
Local storm report, Dec 23, 1:57 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG EVANSVILLE 37.98N 87.54W
12/23/2015 VANDERBURGH IN LAW ENFORCEMENT
POWER LINES DOWN ALONG SOUTH SIDE OF CITY. POWER OUTAGES
ALSO REPORTED ON WEST SIDE OF CITY AS WELL AS A BILLBOARD
BLOWN OVER.
&&
SMITTYLocal storm report, Dec 23, 2:09 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
209 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG BONNIE 38.20N 88.91W
12/23/2015 JEFFERSON IL PUBLIC
LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME
REPORTED VIA MULTI MEDIA.
&&
SMITTYLocal storm report, Dec 23, 2:10 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG MULKEYTOWN 37.97N 89.11W
12/23/2015 FRANKLIN IL PUBLIC
LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME.
&&
SMITTYLocal storm report, Dec 23, 2:12 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
212 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL SIKESTON 36.88N 89.58W
12/23/2015 M1.00 INCH SCOTT MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED VIA MULTI MEDIA.
&&
SMITTYLocal storm report, Dec 23, 2:26 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
226 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG HATFIELD 37.90N 87.22W
12/23/2015 SPENCER IN LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
SMITTYLocal storm report, Dec 23, 2:28 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BERTRAND 36.91N 89.45W
12/23/2015 M0.88 INCH MISSISSIPPI MO TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 7:07 PM CST | Dense Fog Advisory | PAH | Ballard, Caldwell, Carlisle, Crittenden, Daviess, Fulton and 11 more | 5 hr |
| Dec 23, 12:36 PM CST | Special Weather Statement | PAH | Ballard, Carlisle, McCracken | 54 min |
| Dec 23, 1:26 PM CST | Special Weather Statement | PAH | Carlisle, Fulton, Graves, Hickman | 64 min |
| Dec 23, 1:32 PM CST | Severe Thunderstorm Warning | PAH | Fulton | 58 min |
| Dec 23, 2:17 PM CST | Severe Thunderstorm Warning | PAH | Ballard | 43 min |
| Dec 23, 2:24 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 51 min |
| Dec 23, 2:43 PM CST | Tornado Warning | PAH | Caldwell, Crittenden | 15 min |
| Dec 23, 2:53 PM CST | Tornado Warning | PAH | Hopkins, Webster | 37 min |
| Dec 23, 3:04 PM CST | Severe Thunderstorm Warning | PAH | McCracken | 26 min |
| Dec 23, 3:15 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 30 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 27 min |
| Dec 23, 3:18 PM CST | Tornado Warning | PAH | Daviess, Henderson, McLean | 27 min |
| Dec 23, 3:30 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Lyon | 31 min |
| Dec 23, 3:36 PM CST | Tornado Warning | PAH | Daviess | 24 min |
| Dec 23, 3:48 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 42 min |
| Dec 23, 4:13 PM CST | Special Weather Statement | PAH | Daviess, McLean | 92 min |
| Dec 23, 4:21 PM CST | Severe Thunderstorm Warning | PAH | McLean | 24 min |
| Dec 23, 4:22 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 26 min |
| Dec 23, 4:28 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 47 min |
| Dec 23, 4:40 PM CST | Special Weather Statement | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 95 min |
| Dec 23, 4:47 PM CST | Severe Thunderstorm Warning | PAH | Trigg | 28 min |
| Dec 23, 4:54 PM CST | Areal Flood Advisory | PAH | Caldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 5 more | 3 hr |
| Dec 23, 5:00 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 45 min |
| Dec 23, 5:14 PM CST | Areal Flood Advisory | PAH | Daviess | 3 hr |
| Dec 23, 5:15 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 30 min |
| Dec 23, 5:28 PM CST | Severe Thunderstorm Warning | PAH | Christian | 32 min |
| Dec 23, 5:46 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 44 min |
| Dec 23, 5:55 PM CST | Severe Thunderstorm Warning | PAH | Christian | 35 min |
| Dec 23, 9:38 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry | 22 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Perry, Pulaski, Union | 39 min |
| Dec 23, 11:08 AM CST | Tornado Warning | PAH | Jackson, Perry | 37 min |
| Dec 23, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Johnson, Union, Williamson | 47 min |
| Dec 23, 11:48 AM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Wayne | 42 min |
| Dec 23, 11:53 AM CST | Tornado Warning | PAH | Johnson | 18 min |
| Dec 23, 12:08 PM CST | Tornado Warning | PAH | Pope | 37 min |
| Dec 23, 12:14 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wayne, White | 46 min |
| Dec 23, 12:25 PM CST | Tornado Warning | PAH | Edwards, Wayne | 23 min |
| Dec 23, 12:41 PM CST | Severe Thunderstorm Warning | PAH | Wabash | 64 min |
| Dec 23, 2:43 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 32 min |
| Dec 23, 2:56 PM CST | Tornado Warning | PAH | Johnson, Pope | 16 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.